English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Occupation Numbers for Atomic Shells in Direct Space Bounded by the Maxima of the One-Electron Potential

MPS-Authors
/persons/resource/persons126698

Kohout,  M.
Miroslav Kohout, Chemical Metal Science, Max Planck Institute for Chemical Physics of Solids, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kohout, M. (2001). Occupation Numbers for Atomic Shells in Direct Space Bounded by the Maxima of the One-Electron Potential. International Journal of Quantum Chemistry, 83, 324-331. doi:10.1002/qua.1071.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-32CE-0
Abstract
There is no abstract available